The structure of Galerkin approximation for Reyleigh–Benard convection
Doklady Akademii Nauk, Tome 286 (1986) no. 6, pp. 1344-1348
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_6_a15,
author = {A. B. Glukhovsky},
title = {The structure of {Galerkin} approximation for {Reyleigh{\textendash}Benard} convection},
journal = {Doklady Akademii Nauk},
pages = {1344--1348},
year = {1986},
volume = {286},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_6_a15/}
}
A. B. Glukhovsky. The structure of Galerkin approximation for Reyleigh–Benard convection. Doklady Akademii Nauk, Tome 286 (1986) no. 6, pp. 1344-1348. http://geodesic.mathdoc.fr/item/DAN_1986_286_6_a15/